MAY 17 2015

So,,, I’m still feeling as if something’s not right mood wise ~ feel like my head is open (only way i can describe it – I’ve felt this way frequently in the past) increased anxiety, some paranoia, I can’t think/function/concentrate, lack of motivation, emptiness,,,) I’m using all my mental energy to do basic functions (as in my pre medication past). I discussed this with my Pdoc on the 11th & he agreed we need to do something med wise. Because he knows I don’t want to try any new meds (I know of many stories of newer meditations causing BAD side effects & because of my medical background), he suggested rechecking my Lithium levels & pending results bump up the dose. Today I got the results from my online chart (thyroid is WNL so no problems with that). My Lithium level is .6 (normal value’s .6 – 1.2), so I’ll most likely be getting a phone call tomorrow regarding increasing my dose. I definitely am looking forward to this ~ DEFINITELY!

image

Advertisements

5 thoughts on “MAY 17 2015

  1. I couldn’t handle the side effects of Lithium. I kept going back to it because things would get so out of control I couldn’t regulate basic emotion. But then the lithium would render me emotionless which was just as bad…They raised my dose twice and I had toxicity without any benefit to mood. Just not for me…I’m glad the Lamictal has kept working. Few side effects and I still get to feel things, just not as intensely as sans mood stabilizer. Plus, no blood work 😉 Lithium was my first mood stabilizer and saved my life so I am all for its benefits. Just too much of a wuss to deal with the side effects. Of course, after taking Latuda on, I’m not sure it gets much worse. New drugs=evil.

    Liked by 2 people

  2. Good to know. I’m on Lithium, Lamictal, Brintellix alprazolam & trazadone, they’ve worked good/good cocktail for me (I had BAD Rxn – hallucinations,,, from Viibryd) so thanks, I’ll watch for weird side effects,,, Latuda – I was wiery about that Shit, then I see your Rxn ~ NO WAY!!

    Like

    • I actually like feeling a little numb, less emotionally, I feel like I had too much emotions before, now my head/mind actually feels quieter, less racy, busy & less out of control

      Like

  3. Lithium bombed my kidneys. I have had good luck with a low level of Wellbutrin with Abilify (as well as a few others!). But I have two or three friends only on lithium and they do really well. Hope you feel better soon. lily

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s